EconPapers    
Economics at your fingertips  
 

The ( ð · ) Property in Banach Spaces

Danyal Soybaş

Abstract and Applied Analysis, 2012, vol. 2012, 1-7

Abstract:

A Banach space ð ¸ is said to have ( D ) property if every bounded linear operator 𠑇 ∶ ð ¹ â†’ ð ¸ âˆ— is weakly compact for every Banach space ð ¹ whose dual does not contain an isomorphic copy of ð ‘™ ∞ . Studying this property in connection with other geometric properties, we show that every Banach space whose dual has ( V ∗ ) property of Pełczyński (and hence every Banach space with ( V ) property) has ( D ) property. We show that the space ð ¿ 1 ( ð ‘£ ) of real functions, which are integrable with respect to a measure ð ‘£ with values in a Banach space ð ‘‹ , has ( D ) property. We give some other results concerning Banach spaces with ( D ) property.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/754531.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/754531.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:754531

DOI: 10.1155/2012/754531

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:754531